# SDR SWIA201128162

- Difficulty date: October 7, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 21,416 hours, 17,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 AND NR 3 AND RIGHT NR 4 EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 4451)  RELAMPED EMERGENCY LIGHTS.
